# SDR DLM88090354

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 593666091
- Condition: Corroded
- Location: Bs 1211-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK AND SPLICE FLANGES BETWEEN STA 1211 AND 1231 X-16 Z-44.  REPAIRED PER SRM 51-10-02 ON ATS CARD 01053.
